journal6 ›› 2008, Vol. 29 ›› Issue (6): 18-20.

• Mathematics • Previous Articles     Next Articles

Bayes Estimation of Pareto Distribution Paremeter  Under the Scaled Squared Error Loss Function


  1. (1.College of Mathematics,Jilin Normal University,Siping 136000,Jilin China;2.Changchun Foreign Language School,Changchun 130012,China)
  • Online:2008-11-25 Published:2012-05-19

Abstract: The Bayesian estimation of Pareto Distribution parameter under the scaled squared error loss function is studied,and the Pareto random sample X1,X2,…,Xn is given.It is proved that the Bayesian estimation is admissible.

Key words: pareto distribution, scaled squared error loss function, Bayes estimation, admissible estimator

WeChat e-book chaoxing Mobile QQ